Gabriela Jeronimo

Departamento de Matemática
Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires

Ciudad Universitaria, Pabellón I
(1428) Buenos Aires - Argentina

Tel: (54) 11 4576-3390 Ext. 913

e-mail: jeronimo at dm.uba.ar


Publications

  • M.I. Herrero, G. Jeronimo, J. Sabia. Puiseux expansions and non-isolated points in algebraic varieties. Communications in Algebra 44 (2016), no. 5, pp. 2100-2109.
  • M.L. Barbagallo, G. Jeronimo, J. Sabia. Zero counting for a class of univariate Pfaffian functions. Journal of Algebra 452 (2016), 549-573.
  • L. D'Alfonso, G. Jeronimo, P. Solernó. A decision method for the integrability of differential–algebraic Pfaffian systems. Advances in Applied Mathematics 72 (2016), 175-194.
  • G. Jeronimo, D. Perrucci. A probabilistic symbolic algorithm to find the minimum of a polynomial function on a basic closed semialgebraic set. Discrete & Computational Geometry 52 (2014), no. 2, 260-277.
  • L. D'Alfonso, G. Jeronimo, P. Solernó. Effective differential Nullstellensatz for ordinary DAE systems Journal of Complexity 30 (2014), no. 5, 588-603.
  • M.I. Herrero, G. Jeronimo, J. Sabia. Elimination for generic sparse polynomial systems. Discrete & Computational Geometry 51 (2014), no. 3, 578-599.
  • L. D'Alfonso, G. Jeronimo, P. Solernó. Effective differential Lüroth's theorem. Journal of Algebra 406 (2014), 1-19.
  • G. Jeronimo, D. Perrucci, E. Tsigaridas. On the minimum of a polynomial function on a basic closed semialgebraic set and applications. SIAM Journal on Optimization 23 (2013), no. 1, pp. 241-255.
  • M.I. Herrero, G. Jeronimo, J. Sabia. Affine solution sets of sparse polynomial systems. Journal of Symbolic Computation 51 (2013), pp. 34–54.
  • L. D'Alfonso, G. Jeronimo, F. Ollivier, A. Sedoglavic, P. Solernó. A geometric index reduction method for implicit systems of differential algebraic equations. Journal of Symbolic Computation 46 (2011), Issue 10, pp. 1114-1138.
  • M.I. Herrero, G. Jeronimo, J. Sabia. Computing isolated roots of sparse polynomial systems in affine space. Theoretical Computer Science 411 (2010), pp. 3894-3904.
  • G. Jeronimo, D. Perrucci. On the minimum of a positive polynomial over the standard simplex. Journal of Symbolic Computation 45 (2010), Issue 4, pp. 434-442.
  • G. Jeronimo, D. Perrucci, J. Sabia. On sign conditions over real multivariate polynomials. Discrete & Computational Geometry 44 (2010), No. 1, pp. 195-222.
  • G. Jeronimo, D. Perrucci, J. Sabia. A parametric representation of totally mixed Nash equilibria. Computers & Mathematics with Applications 58 (2009), Issue 6, pp. 1126-1141.
  • L. D'Alfonso, G. Jeronimo, G. Massaccesi, P. Solernó. On the index and the order of quasi-regular implicit systems of diffrential equations. Linear Algebra and its Applications 430 (2009), pp. 2102-2122.
  • G. Jeronimo, G. Matera, P. Solernó, A. Waissbein. Deformation techniques for sparse systems. Foundations of Computational Mathematics 9 (2009), No. 1, pp. 1-50.
  • C. D'Andrea, G. Jeronimo. Rational formulas for traces in zero-dimensional algebras. Applicable Algebra in Engineering, Communication and Computing 19 (2008), No. 6, pp. 495-508.
  • L. D'Alfonso, G.Jeronimo, P. Solernó. A linear algebra approach to the differentiation index of generic DAE systems. Applicable Algebra in Engineering, Communication and Computing 19 (2008), No. 6, pp. 441-473.
  • G. Jeronimo, J. Sabia. Computing multihomogeneous resultants using straight-line programs. Journal of Symbolic Computation 42 (2007), No. 1-2, pp. 218-235.
  • L. D'Alfonso, G. Jeronimo, P. Solernó. On the complexity of the resolvent representation of some prime differential ideals. Journal of Complexity 22 (2006), Issue 3, pp. 396-430.
  • C. D'Andrea, G. Jeronimo. Subresultants and generic monomial bases. Journal of Symbolic Computation 39 (2005),Issues 3-4, pp. 259-277.
  • C. Blanco, G. Jeronimo, P. Solernó. Computing generators of the ideal of a smooth affine algebraic variety. Journal of Symbolic Computation 38 (2004), pp. 843-872.
  • G. Jeronimo, T. Krick, J. Sabia, M. Sombra. The computational complexity of the Chow form. Foundations of Computational Mathematics 4 (2004), No. 1, pp. 41-117.
  • G. Jeronimo, J. Sabia. Effective equidimensional decomposition of affine varieties. Journal of Pure and Applied Algebra 169 (2002), Issues 2-3, pp. 229-248.
  • G. Jeronimo, S. Puddu, J. Sabia. Computing Chow forms and some applications. Journal of Algorithms 41 (2001), No. 1, pp. 52-68.
  • G. Jeronimo, J. Sabia. Probabilistic equidimensional decomposition. Comptes Rendus de l'Académie des Sciences - Série I - Mathematics, Vol. 331, Issue 6 (2000), pp. 485-490.
  • G. Jeronimo, J. Sabia. On the number of sets definable by polynomials. Journal of Algebra 277 (2000), No. 2, pp. 633-644.